# SDR UPS99829586

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3642974502
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FITTING TOP OF CENTER WING BOX AT FS 680 AND LONGERON 22R IS CRACKED.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DWG 3642974 AND SRM 51-1-20D.
